RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 6, Pages 1270–1272 (Mi dan25161)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Proof of the fundamental theorem in the theory of stereohedra

B. N. Delone


Full text: PDF file (496 kB)

Bibliographic databases:
Received: 24.03.1961

Citation: B. N. Delone, “Proof of the fundamental theorem in the theory of stereohedra”, Dokl. Akad. Nauk SSSR, 138:6 (1961), 1270–1272

Citation in format AMSBIB
\Bibitem{Del61}
\by B.~N.~Delone
\paper Proof of the fundamental theorem in the theory of stereohedra
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 6
\pages 1270--1272
\mathnet{http://mi.mathnet.ru/dan25161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0133056}
\zmath{https://zbmath.org/?q=an:0105.13602}


Linking options:
  • http://mi.mathnet.ru/eng/dan25161
  • http://mi.mathnet.ru/eng/dan/v138/i6/p1270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Dolbilin, V. S. Makarov, “Extension Theorem in the Theory of Isohedral Tilings and Its Applications”, Proc. Steklov Inst. Math., 239 (2002), 136–158  mathnet  mathscinet  zmath
  • Number of views:
    This page:54
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019